Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Algebra and Computation cover

Volume 30, Issue 08 (December 2020)

No Access
Binomial edge ideals of generalized block graphs
  • Pages:1537–1554

https://doi.org/10.1142/S0218196720500526

No Access
The solubility graph associated with a finite group
  • Pages:1555–1564

https://doi.org/10.1142/S0218196720500538

No Access
Distributive laws between the operads Lie and Com
  • Pages:1565–1576

https://doi.org/10.1142/S021819672050054X

No Access
Exterior and symmetric (co)homology of groups
  • Pages:1577–1607

https://doi.org/10.1142/S0218196720500551

No Access
On the complexity of the lattices of subvarieties and congruences
  • Pages:1609–1624

https://doi.org/10.1142/S0218196720500563

No Access
Center of skew PBW extensions
  • Pages:1625–1650

https://doi.org/10.1142/S0218196720500575

No Access
An algorithm for a lifted Massey triple product of a smooth projective plane curve
  • Pages:1651–1669

https://doi.org/10.1142/S0218196720500587

No Access
Computing subschemes of the border basis scheme
  • Pages:1671–1716

https://doi.org/10.1142/S0218196720500599

No Access
n-Permutability is not join-prime for n5
  • Pages:1717–1737

https://doi.org/10.1142/S0218196720500605